Title: On totally-real 3-dimensional submanifolds of the nearly kaehler 6-sphere
Authors: Dillen, Franki * ×
Opozda, B *
Verstraelen, Leopold *
Vrancken, Luc * #
Issue Date: 1987
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:99 issue:4 pages:741-749
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science